# SDR CA101116011

- Difficulty date: November 15, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Mtsbsi MU2B60
- Aircraft time: 14,681 hours
- Engine: Garrtt TPE33110
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Limit Switch
- Part number: 21EN96
- Condition: Frozen
- Location: Nlg
- Part time: 5,510 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER THE PILOT SELECTED GEAR UP THE NOSE GEAR "DOWN" LIGHT REMAINED ILLUMINATED.  CREW CONTINUED TO A MAINTENANCE BASE AND COMPLETED A MANUAL EXTENSION AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NOSE LANDING GEAR DOWN LIMIT SWITCH CONTAMINATED WITH ICE.  SWITCH REPLACED AND AIRCRAFT RETURNED TO SERVICE.  NOTE ALL OTHER AIRCRAFT IN FLEET HAD THE LANDING GEAR SWITCHES CLEANED AND LUBRICATED AS A PRECAUTIONARY MEASURE.
